# SDR TWAA9819401

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Over Serviced
- Location: Apu
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT OUTER MARKER, THE CABIN FILLED WITH SMOKE AND HAD OILY SMELL.  AFTER TURNING OFF RUNWAY TURNED OFF ALL ANTI-ICE AND SMOKE CLEARED A LITTLE.  THE APU WAS PREVIOUSLY DEACTIVATED FOR OIL LEAK CAUSING SMOKE.  RAN LT ENG AND LT PACK AT MAX TEMP TO BURN OFF RESIDUE.  RAN RT ENG AND RT PACK AT MAX FOR 20 MINUTES WITH NO SMELL OR SMOKE.  APU REMAINED PLACARDED PER MEL.  CHECK-C 6-1-98 STL.  THE APU WAS REPLACED AND THE BLEED AIR SUPPLY OF THE APU WAS CHECKED FOR EVIDENCE OF OIL, BUT NONE WAS NOTED.  THE INLET WAS COVERED WITH CLEAN OIL AND WAS REPLACED.  SUSPECT THE APU WAS OVERSERVICED.
